Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Medication to prevent excessive bleeding after Intrauterine insemination procedure - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Good Posted in: Women's Health
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
Doctor :   hi
Doctor :   how can i help
User :   i went for IUI treatment in february, but my periods are continuing for almost 14days . so to pause that what medicines, i should take
Doctor :   do you mean intra uterine contraseptive?
User :   yes
Doctor :   ok
Doctor :   bleeding is the commonest event that follom after the implantation of iucd
Doctor :   and if the bleeding is for long duration
User :   but continueous bleeding will make me weeker know, so please suggest any tablets will be available to stop that bleeding
Doctor :   then the treatment would be to get the iud removed amd plan for other contraceptive
Doctor :   are you there?
User :   please suggest me some tablets, to stop that bleeding.
Doctor :   as such there is no medication to stop the bleeding being caused by iucd implantation
Doctor :   we acan only support the blood loss by enhacing the synthesis of blood
User :   iui is for intrauterine insemination
Doctor :   ok
Doctor :   the above suggestion that advised were for intra uterine contraceptive
User :   suggest for iui, to stop bleeding , what tablets can be suggested for me
Doctor :   ok
Doctor :   its normal to see
Doctor :   bleeding after iui
User :   yes duing periods.
Doctor :   was that just staining or bleeding?
User :   bleeding
Doctor :   is it bleeding all these 14 days
Doctor :   or was it staining initially and later bleeding
User :   staining initially and later bleeding
Doctor :   Did you check with the doctor if any tissue is lacerated and get the physicall examination done
Doctor :   I mean to say if the cervix or the in side the uterus is hurt slightly leading to the bleeding
Doctor :   any doctor would not be giving you medicine without knowing the cause of the problem
User :   for me iui treatment is not completed successfully, only i took injections
Doctor :   Is any procedure internally
Doctor :   I mean did the doctor undertake any examination internally
User :   they tested for harmonal blood test.
Doctor :   Yeah that is progesteron test
User :   ok
Doctor :   How many pads do you use per day
User :   usually two,
Doctor :   Ok are you using that dily
Doctor :   daily
User :   that is in periods time only, if it continues only one per day
Doctor :   Thats normal
Doctor :   How many cycles did you finish in IUI
User :   suggest some tablest if the bleeding continues for more than 7 days to pause
Doctor :   FEFOL tablet once a day
Doctor :   15 days
Doctor :   Hello are you there
Doctor :   are you on injectables
Doctor :   or on tablets for IUI
Doctor :   Please fill this form I send, and say done when done.
Doctor :   are yoiuthere
Doctor :   There is a friend referral contest going on. You can win prizes if you refer maximum number of your friends in a day. You can also win Rs. 1000/- per week if the number of your referrals is highest in the week. There will be a form coming up on your screen now.There is a button to import contacts from your Gmail, Yahoo, AOL ID's. Please refer your friends to this service with a click of the button and importing contacts instead of entering the email ids manually
Question is related to
Medical Procedures
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor